# SDR A102008F00000

- Difficulty date: May 6, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N253DV
- Make and model: Boeing 737317
- Aircraft serial: 23800
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: 1122514
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: J

## Discrepancy

ON MAY 6, 2008 DURING A FLIGHT, THE FLIGHT CREW HAD A NR 1 (SN 721787) ENGINE HI OIL TEMP. THE CREW FOLLOWING THERE MANUALS COULD NOT GET THE TEMP BELOW THE YELLOW BAND SO THEY DID AN INFLIGHT SHUTDOWNIAW THERE MANUALS. THE PLANE WAS DIVERTED. TROUBLESHOOTING WAS PERFORMED BY MAINTENANCE PERSONAL ALONG WITH MCA PERSONAL IAW MM.  THE CONNECTOR TO THE OIL TEMP BULB HAD CORRODED PINS. THE CORROSION WAS REMOVED SYSTEM TESTED , ENGINES RAN AT LOW AND HI POWER SETTING AND ALL INDICATION WERE NORMAL. LOG PAGES WERE COMPLETED AND PREFLIGHT SIGNED OFF.  AIRCRAFT IS RETURNING TODAY FROM AT 1300.  (K)
